# SDR QXEA2010090700523

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 4,459 hours, 5,085 cycles
- Engine: Pwc PW150A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - LT WING OTBD FLAP, L/E INBD END HAS CHAFING .2500 INCH BY .1250 INCH WIDE.  BLENDED DAMAGE IAW SRM 51-14-00, REV 7.  MEASURED AFFECTED AREA MIN MATERIAL REMAINING .052" REF HORZ. AIR NTM 4.2.0-1 REV 13.
